# SDR JBXA00033

- Difficulty date: December 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11445
- System (JASC): 2230 · Auto Throttle System
- Part: Auto Throttle
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

BDL - FLT 222 - NO AUTO THROTTLE ON FMA, ABORTED TAKEOFF AT BDL.  PERFORMED AUTO THROTTLE SERVO TEST PER MM 22-31-01 AND AFCAS PANEL PROCEDURES PER MM 22-41-00.  ALL CHECKS NORMAL.  OPS CHECK OK.  (M)
